Acne months after steroids

I didn't do much about it initially, but it's really starting to affect my life and self confidence. I've done a bunch of research on it. Basically getting off BCP causes hormonal imbalance, which could be long-term or short-term (depending on your body, the pill you were on and how long you were on it) When you get off BC your body releases excess testosterone (a male hormone/ androgen which women need to have in small quantities for hair, natural oil etc) The testosterone causes your brain to tell your skin to release more sebum (oils) which, along with dry skin clogs your pores, allowing the bacteria on your skin to live in an oxygen free environment to grow and prosper in.

Acne months after steroids

acne months after steroids

Media:

acne months after steroidsacne months after steroidsacne months after steroidsacne months after steroidsacne months after steroids

http://buy-steroids.org